Alert archive / Minnesota / Severe Thunderstorm Warnings in 2023

Severe Thunderstorm Warning 149, NWS Twin Cities, MN

August 11, 2023Kanabec County, Mille Lacs County, Minnesota

NWS Twin Cities, MN issued this severe thunderstorm warning at Aug 11, 2023, 2:43 PM CDT for Kanabec County, Mille Lacs County, Minnesota. It was in force for 47 min. 7 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 11, 2023, 2:43 PM CDT (19:43 UTC)
Expired
Aug 11, 2023, 3:30 PM CDT
In force
47 min
Issued by
NWS Twin Cities, MN
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Kanabec County, MN, Mille Lacs County, MN

The radar

The Minneapolis radar (KMPX), 124 km from the middle of the area, began a volume at 19:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 11, 2:56 PM CDTTSTM WND DMG7 N Ogilvie, MN12 to 14 inch oak tree branch down in yard. Relayed via HAM in NWSChat.
Aug 11, 2:56 PM CDTTSTM WND DMG7 N Ogilvie, MNDelayed report via NWSChat, 22 inch diameter branch down reported by trained spotter.
Aug 11, 3:11 PM CDTTSTM WND DMGMora, MNDelayed report. Received photos of a large tree snapped (diameter: near 1 foot) in a yard. Photo relayed from NWS Duluth.
Aug 11, 3:14 PM CDTHAIL 0.7Mora, MNUp to dime sized hail near Mora relayed via HAM in NWSChat.
Aug 11, 3:15 PM CDTTSTM WND DMGMora, MNTrained spotters relayed via HAM scattered branches up to 6 inches in diameter down around Mora.
Aug 11, 3:15 PM CDTHAIL 15 S Mora, MN
Aug 11, 3:17 PM CDTTSTM WND GST 761 Ene Mora, MNAWOS station KJMR Mora AP.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 7 storm reports to this severe thunderstorm warning; the first came 13 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 11, 2:28 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Minneapolis, MN (KMPX), launched 12:00Z, 7.7 hours before the alert went out and 125 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 12:00Z on 2023-08-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 12:00Z on 2023-08-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 42 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1196 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
42 m²/s²
0-3 km storm-relative helicity
148 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

201 
WUUS53 KMPX 111943
SVRMPX
MNC065-095-112030-
/O.NEW.KMPX.SV.W.0149.230811T1943Z-230811T2030Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Twin Cities/Chanhassen MN
243 PM CDT Fri Aug 11 2023

The National Weather Service in the Twin Cities has issued a

* Severe Thunderstorm Warning for...
  Kanabec County in east central Minnesota...
  Northern Mille Lacs County in east central Minnesota...

* Until 330 PM CDT.

* At 243 PM CDT, a severe thunderstorm was located near Onamia, or 21
  miles south of Mille Lacs Lake, moving east at 40 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Mora, Brunswick, Quamba and Grasston.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Prepare immediately for large hail and damaging winds. People outside
should move immediately to shelter inside a strong building. Stay
away from windows.

Large hail and damaging winds and continuous cloud to ground
lightning is occurring with this storm. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.

&&

LAT...LON 4600 9306 4598 9306 4598 9314 4573 9315
      4589 9377 4592 9377 4613 9352
TIME...MOT...LOC 1943Z 289DEG 34KT 4600 9364 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

ETA
1 follow-up statement
683 
WWUS53 KMPX 112007
SVSMPX

Severe Weather Statement
National Weather Service Twin Cities/Chanhassen MN
307 PM CDT Fri Aug 11 2023

MNC095-112017-
/O.CAN.KMPX.SV.W.0149.000000T0000Z-230811T2030Z/
Mille Lacs MN-
307 PM CDT Fri Aug 11 2023

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN MILLE LACS COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
east central Minnesota.

LAT...LON 4600 9306 4598 9306 4598 9314 4573 9316
      4581 9348 4583 9351 4594 9348 4608 9334
TIME...MOT...LOC 2007Z 289DEG 34KT 4593 9333 

$$

MNC065-112030-
/O.CON.KMPX.SV.W.0149.000000T0000Z-230811T2030Z/
Kanabec MN-
307 PM CDT Fri Aug 11 2023

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM CDT
FOR CENTRAL KANABEC COUNTY...

At 307 PM CDT, a severe thunderstorm was located near Mora, or 18
miles west of Pine City, moving east at 40 mph.

HAZARD...Ping pong ball size hail and 60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees.

Locations impacted include...
Mora, Brunswick, Ogilvie, Grasston, Quamba, Knife Lake, Mora Airport,
Warman and Rum River State Forest.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.

Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

&&

LAT...LON 4600 9306 4598 9306 4598 9314 4573 9316
      4581 9348 4583 9351 4594 9348 4608 9334
TIME...MOT...LOC 2007Z 289DEG 34KT 4593 9333 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

ETA

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Twin Cities, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 11, 1:18 PM CDT, 1 hour 25 minutes earlier.

Area forecast discussion, Aug 11, 1:18 PM CDT, 1 hour 25 minutes before
Area Forecast Discussion
National Weather Service Twin Cities/Chanhassen MN
118 PM CDT Fri Aug 11 2023

.UPDATE...
Issued at 109 PM CDT Fri Aug 11 2023

Updated for 18z aviation discussion.

&&

.DISCUSSION...(Today through Thursday)
Issued at 330 AM CDT Fri Aug 11 2023

KEY MESSAGES:

- A conditional threat for severe storms capable of large hail and
damaging winds exists mainly along and north of I-94 this afternoon.

- Widespread showers and a few thunderstorms are likely Sunday
through Monday with below normal temperatures.

Today...Showers and a few lingering rumbles of thunder are pushing
across eastern Minnesota and western Wisconsin early this morning.
Overnight, these storms produced winds of 40-50 MPH and dropped
anywhere from 0.25" of rain across east central and southeastern
Minnesota to 1-1.5" further west. This activity will continue to
trend downward and exit the area, giving way to clearing skies later
this morning. This should allow for ample destabilization ahead of
another shortwave, which will be the focus for potential severe
storms. Forecast CAPE values of 1000-2000 J/kg and 40-50 kts of
speed shear are expected to be in place by the afternoon across the
eastern half of the forecast area. Despite this favorable
environment, the threat still appears to be conditional.
Additionally, LCLs look to be too high to support tornadic
development, so large hail and damaging winds will be the main
threat with any storm that does develop. CAMs differ when it comes
to where storms will fire, with a small majority favoring
along/north of I-94 after 20z. By 00z, most agree that convection
will be over far eastern Minnesota and western Wisconsin with the
severe weather threat ending by 04z.

This weekend through Monday...Saturday will be the better day of the
weekend with mostly sunny skies and highs in the upper 70s/low 80s
before another round of widespread showers and storms takes aim at
the region Sunday into Monday. Aloft, a cutoff low will take a dive
southward across Minnesota and Wisconsin with a deepening surface
low and associated front bringing rain chances from early Sunday
morning through Monday morning. Due to the placement of the
aforementioned features, the threat of severe weather resides
further south across Iowa and Missouri. QPF amounts for the forecast
area range from 0.5-1.25" over this time period, with locally higher
amounts possible. High temperatures will struggle to climb into the
upper 70s both Sunday and Monday. As the surface low pulls away to
the east Sunday night, breezy northwest winds will increase through
Monday afternoon with gusts of 20-30 MPH possible. Wind and cloud
cover will both gradually subside Monday evening.

Tuesday through Thursday...Tuesday looks to be dry with temperatures
rebounding back to near normal in the low 80s before more
uncertainty creeps into the forecast midweek. There are significant
differences in the strength and placement of a trough late Wednesday
through Thursday, so kept NBM 15-25 PoPs across the eastern half of
the CWA through the end of the period.

&&

.AVIATION...(For the 18Z TAFS through 18Z Saturday afternoon)
Issued at 109 PM CDT Fri Aug 11 2023

Scattered thunderstorms are expected to develop late this afternoon,
with damaging wind & large hail possible in the strongest storms.
Thunderstorms will likely initiate by 3-4 Pm across central MN,
mainly along a line through MKT-STC, & move eastwards into the
evening.Thunderstorm coverage will be spotty, so not all terminals
will see impacts, but the chances are highest at MSP/RNH/EAU.

Winds will become northwesterly this afternoon with gusts around 20
kts, then become light & more westerly overnight. Gusts around 20 mph return
by late Saturday morning. Patchy fog/mist is possible overnight, but
will become more likely if any terminals do see appreciable rainfall
from today's thunderstorms.

KMSP...Still think the main window for thunderstorms will be between
5-8 PM this evening. Thunderstorms will be isolated so any impacts
will not be long-lived, probably less than an hour. Gusty winds in
excess of 50 mph & large hail are possible with the strongest
thunderstorms.

/OUTLOOK FOR KMSP/
Sun...MVFR/-SHRA likely. -TSRA possible. Wind SE 10G20 kts.
Mon...AM MVFR/-SHRA likely. Wind NW 20G30kts.
Tue...VFR. Wind W 10G20 kts.

&&

.MPX WATCHES/WARNINGS/ADVISORIES...
MN...None.
WI...None.
&&

DISCUSSION...Dye
AVIATION...ETA
Hazardous weather outlook, Aug 11, 3:22 AM CDT, 11 hours 21 minutes before
Hazardous Weather Outlook
National Weather Service Twin Cities/Chanhassen MN
322 AM CDT Fri Aug 11 2023

MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028-
120830-
Douglas-Todd-Morrison-Mille Lacs-Kanabec-Stevens-Pope-Stearns-
Benton-Sherburne-Isanti-Chisago-Lac Qui Parle-Swift-Chippewa-
Kandiyohi-Meeker-Wright-Hennepin-Anoka-Ramsey-Washington-
Yellow Medicine-Renville-McLeod-Sibley-Carver-Scott-Dakota-
Redwood-Brown-Nicollet-Le Sueur-Rice-Goodhue-Watonwan-Blue Earth-
Waseca-Steele-Martin-Faribault-Freeborn-Polk-Barron-Rusk-
St. Croix-Pierce-Dunn-Pepin-Eau Claire-
322 AM CDT Fri Aug 11 2023

This Hazardous Weather Outlook is for portions of central and
southern Minnesota, and west central Wisconsin.

.DAY ONE...Today and Tonight.

This afternoon/evening, there is a conditional threat for severe
weather, meaning if storms develop, they will likely be severe.
However we're not sure how widespread they will be. Hail and wind
are the primary threats.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

There is another chance of thunderstorms Sunday and Sunday
evening, severe weather could be possible, but there is more
uncertainty with this event.

.SPOTTER INFORMATION STATEMENT...

SKYWARN spotter activation may be needed.

jrb

In the hours before

Local storm report, Aug 11, 10:20 AM CDT, 4 hours 23 minutes before
Preliminary Local Storm Report
National Weather Service Twin Cities/Chanhassen MN
1020 AM CDT Fri Aug 11 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0959 AM     Rain             5 SSW Watson            44.95N 95.84W
08/11/2023  E2.70 inch       Lac qui Parle      MN   Public

            Report with photo in Facebook comment.

&&

CTG
Special weather statement, Aug 11, 2:20 PM CDT, 23 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
220 PM CDT Fri Aug 11 2023

MNZ044-112000-
Mille Lacs MN-
220 PM CDT Fri Aug 11 2023

...A strong thunderstorm will impact portions of northern Mille Lacs
County through 300 PM CDT...

At 220 PM CDT, Doppler radar was tracking a strong thunderstorm near
Vineland, or 11 miles southwest of Mille Lacs Lake, moving east at 50
mph.

HAZARD...Winds in excess of 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This strong thunderstorm will be near...
  Vineland around 225 PM CDT.
  Isle and Wahkon around 240 PM CDT.

This includes U.S. Highway 169 between mile markers 224 and 229.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

If on or near Mille Lacs, get out of the water and move indoors or
inside a vehicle. Remember, lightning can strike out to 10 miles
from the parent thunderstorm. If you can hear thunder, you are close
enough to be struck by lightning. Move to safe shelter now! Do not
be caught on the water in a thunderstorm.

&&

LAT...LON 4606 9343 4618 9381 4624 9381 4625 9373
      4625 9344
TIME...MOT...LOC 1920Z 277DEG 45KT 4619 9387

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

ETA
Local storm report, Aug 11, 2:25 PM CDT, 18 minutes before
Preliminary Local Storm Report
National Weather Service Twin Cities/Chanhassen MN
225 PM CDT Fri Aug 11 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0222 PM     Hail             1 ENE Harding           46.12N 94.02W
08/11/2023  M1.25 inch       Morrison           MN   Trained Spotter

            Just under golf ball sized hail reported
            near Harding by trained spotter.

&&

TDH
Local storm report, Aug 11, 2:32 PM CDT, 11 minutes before
Preliminary Local Storm Report
National Weather Service Twin Cities/Chanhassen MN
232 PM CDT Fri Aug 11 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0228 PM     Tstm Wnd Dmg     Pierz                   45.98N 94.10W
08/11/2023                   Morrison           MN   Amateur Radio

            3-4 inch limbs broken relayed via HAM on
            NWSChat.

&&

TDH

The office that day

Everything else NWS Twin Cities, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 10, 8:01 PM CDTSpecial Weather StatementMPXStevens29 min
Aug 10, 8:16 PM CDTSpecial Weather StatementMPXLac qui Parle44 min
Aug 10, 8:30 PM CDTSpecial Weather StatementMPXSwift30 min
Aug 10, 8:59 PM CDTSpecial Weather StatementMPXChippewa31 min
Aug 10, 9:09 PM CDTSpecial Weather StatementMPXYellow Medicine36 min
Aug 10, 9:30 PM CDTSpecial Weather StatementMPXKandiyohi30 min
Aug 10, 9:33 PM CDTSpecial Weather StatementMPXRenville42 min
Aug 10, 10:00 PM CDTSpecial Weather StatementMPXMcLeod, Meeker45 min
Aug 10, 10:15 PM CDTSpecial Weather StatementMPXRenville45 min
Aug 10, 10:33 PM CDTSpecial Weather StatementMPXBrown, Redwood57 min
Aug 10, 10:37 PM CDTSpecial Weather StatementMPXCarver38 min
Aug 10, 10:40 PM CDTSpecial Weather StatementMPXNicollet, Sibley50 min
Aug 10, 11:00 PM CDTSpecial Weather StatementMPXBlue Earth, Watonwan45 min
Aug 10, 11:01 PM CDTSevere Thunderstorm WarningMPXBlue Earth, Brown, Watonwan44 min
Aug 10, 11:07 PM CDTSpecial Weather StatementMPXCarver, Hennepin, Scott53 min
Aug 10, 11:16 PM CDTSpecial Weather StatementMPXLe Sueur44 min
Aug 10, 11:28 PM CDTSpecial Weather StatementMPXMartin47 min
Aug 10, 11:53 PM CDTSpecial Weather StatementMPXDakota, Ramsey, Washington52 min
Aug 10, 11:53 PM CDTSpecial Weather StatementMPXBlue Earth37 min
Aug 10, 11:57 PM CDTSpecial Weather StatementMPXRice48 min
Aug 10, 11:59 PM CDTSevere Thunderstorm WarningMPXBlue Earth46 min
Aug 11, 12:10 AM CDTSpecial Weather StatementMPXFaribault35 min
Aug 11, 12:28 AM CDTSpecial Weather StatementMPXWaseca47 min
Aug 11, 12:32 AM CDTSpecial Weather StatementMPXFreeborn28 min
Aug 11, 12:40 AM CDTSpecial Weather StatementMPXGoodhue, Steele50 min
Aug 11, 1:24 AM CDTSpecial Weather StatementMPXGoodhue36 min
Aug 11, 2:02 PM CDTSevere Thunderstorm WarningMPXMille Lacs, Morrison43 min
Aug 11, 2:20 PM CDTSpecial Weather StatementMPXMille Lacs40 min
Aug 11, 2:26 PM CDTSevere Thunderstorm WarningMPXMorrison34 min
Aug 11, 3:22 PM CDTSevere Thunderstorm WarningMPXChisago, Isanti, Kanabec38 min
Aug 11, 3:25 PM CDTSevere Thunderstorm WarningMPXBenton, Mille Lacs35 min
Aug 11, 3:47 PM CDTSevere Thunderstorm WarningMPXChisago43 min
Aug 11, 3:51 PM CDTSevere Thunderstorm WarningMPXIsanti, Sherburne39 min
Aug 11, 3:54 PM CDTSevere Thunderstorm WarningMPXKandiyohi, Meeker, Renville51 min
Aug 11, 4:09 PM CDTSevere Thunderstorm WarningMPXAnoka, Hennepin, Sherburne, Wright51 min
Aug 11, 4:22 PM CDTSevere Thunderstorm WarningMPXAnoka, Chisago, Washington38 min
Aug 11, 4:29 PM CDTSevere Thunderstorm Warning Considerable damage threatMPXMcLeod, Sibley46 min
Aug 11, 4:33 PM CDTSevere Thunderstorm WarningMPXHennepin, Wright27 min
Aug 11, 4:37 PM CDTSevere Thunderstorm Warning Considerable damage threatMPXMeeker, Wright23 min
Aug 11, 4:49 PM CDTSevere Thunderstorm WarningMPXWright11 min
Aug 11, 4:58 PM CDTSevere Thunderstorm Warning Considerable damage threatMPXScott, Sibley32 min
Aug 11, 5:00 PM CDTSevere Thunderstorm Warning Considerable damage threatMPXAnoka, Carver, Hennepin, McLeod, Ramsey, Scott and 2 more60 min
Aug 11, 5:13 PM CDTSevere Thunderstorm Warning Considerable damage threatMPXLe Sueur, Nicollet, Sibley47 min
Aug 11, 5:16 PM CDTTornado WarningMPXLe Sueur, Nicollet, Sibley16 min
Aug 11, 5:29 PM CDTSevere Thunderstorm Warning Considerable damage threatMPXDakota, Washington46 min
Aug 11, 5:30 PM CDTSevere Thunderstorm WarningMPXMartin, Watonwan30 min
Aug 11, 5:44 PM CDTSevere Thunderstorm WarningMPXRice33 min
Aug 11, 5:54 PM CDTSpecial Weather StatementMPXSteele36 min
Aug 11, 6:01 PM CDTSpecial Weather StatementMPXFaribault, Martin44 min
Aug 11, 6:03 PM CDTSevere Thunderstorm WarningMPXLe Sueur, Rice, Steele, Waseca57 min
Aug 11, 6:32 PM CDTSpecial Weather StatementMPXGoodhue28 min
Aug 11, 6:32 PM CDTSevere Thunderstorm WarningMPXLe Sueur, Rice28 min
Aug 11, 6:37 PM CDTSpecial Weather StatementMPXMartin23 min
Aug 11, 6:39 PM CDTSpecial Weather StatementMPXTodd51 min
Aug 11, 6:49 PM CDTTornado WarningMPXSteele11 min
Aug 11, 6:55 PM CDTSevere Thunderstorm WarningMPXFaribault, Martin35 min
Aug 11, 6:57 PM CDTSpecial Weather StatementMPXLe Sueur, Rice33 min

Nearby

Severe Thunderstorm Warnings in Minnesota, 2023Every severe thunderstorm warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.